Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Pressure under lower left rib, worse on eating food, occurring on the right side also. Causes?

I have had pressure under the left lower rib for some time now it seems to get wore when I eat food I have an intolerance to. Now i have gotten the eksact same pressure under the right lower rib as well. I can not sleep well at night because of the pressure, it is not painful , just anoing. do you know what it can be? regards
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

This symptom most commonly occurs in gastritis or GERD kind of conditions. However, since it is occurring on both the lower ribs area, it needs further evaluation. It could be due to costochondritis also.

You may require an upper GI endoscopy. However, before getting any investigations done, please get yourself examined by your primary care physician to plan the management.

I wish you recover quickly.

Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor